Current time in Korea 10:03 Oct 22 (Sun) Year 2017 KCS KCS Publications
KCS Publications
My Journal Log In Register
HOME > Search > Browsing(BKCS) > Archives

Bulletin of the Korean Chemical Society (BKCS)

ISSN 0253-2964(Print)
ISSN 1229-5949(Online)
Volume 17, Number 4
BKCSDE 17(4)
April 20, 1996 

 
Title
An Examination on the Singularity of Grad Moment Equations for Shock Wave Problems
Author
Young Gie Ohr
Keywords
Abstract
It has been well known that the Grad thirteen-moment equations have solutions only when the Mach number is less than a limiting value for the stationary plane shock-waves. The limit of Mach number has been re-examined by including successive terms in the series expansion of distribution function. The method employed is the linear analysis of moment equations near up-streaming and down-streaming flows. For the thirteen moment case, it has been confirmed that equations have solutions only when the Mach number is less than 1.6503, which is consistent with the literature value. For the case of twenty moments, the limit of Mach number is decreased to 1.3416.
Page
385 - 390
Full Text
PDF